Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Small red bumps in vaginal lips and upper thigh area for 1 yr old. Applied Sudocream. What could it be ?

Hi My one year old daughter has small red bumps on her private area...its not inside the vagina but on the lips and upper innermost thigh area... it looks like tin pimples and they are in three seperate clusters... ive put sudocream and keep her open during the day as much as possible... she doesnt seem troubled by it but I am! Please help..
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.F.
It appears to be a nappy rash, with bacterial super infection. As it is in the private parts and the child is tiny You should get it treated immediately and completely,so i advise you to consult a pediatritian for diagnosis and treatment.
Simple local application wont help much.
wishing for a quick and complete recovery.
Best regards.
Answered: Fri, 5 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor